# SDR AALA202107306504

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 54,720 hours, 27,178 cycles
- System (JASC): 2540 · Lavatories
- Part: Waste Box
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED A STRONG DIRTY SOCK SMELL IN THE CABIN AND FORWARD GALLEY. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. ACCOMPLISHED SMOKE ODOR FUMES TROUBLESHOOTING TASK CARD 26L00021001AND FOUND ODOR COMING FROM THE GALLEY TRASH BIN / CONTAINER. CLEANED TRASH BIN / CONTAINER AS REQUIRED, ODOR NO LONGER PRESENT.
